# SDR SWIA200718234

- Difficulty date: May 12, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 29,781 hours, 42,162 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT RETRACT PROPERLY ON TAKEOFF.  OUTBOARD PAIR REMAINED 2 LIGHT BARS DOWN WITH FLAP DISAGREEMENT INDICATION, RETURNED TO LAX.  REPLACED LEFT WING TRAILING EDGE FAIRING ADJACENT TO OUTBOARD FLAP.  OPS CHECK GOOD.
